# SDR IPXA2020010350564

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 19,377 hours, 12,060 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: 321490
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SHORT FINAL; AND STRONGER AFTER SHUT DOWN , WE SMELL ELECTRICAL BURN SMELL IN THE COCKPIT.
